# SDR HEEA954307

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 222375021113
- Condition: Malfunction
- Location: Rotor
- Part time: 1,866 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR NEEDLE WORKS INTERMITTENTLY, STAYS ON ZERO ON FIRST START OF THE DAY.
